# SDR IPXA2021101875054

- Difficulty date: October 14, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 34,824 hours, 18,356 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Location: Landing Gear
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB*SUPPLEMENTAL SDR*NO EMERG DEC'D* A/C LANDED WITHOUT INCIDENT**PILOT REPORTED GEAR DOOR NOT CLOSED. AFTER DEPARTURE FLIGHT CREW RECEIVED A GEAR DISAGREE & GEAR DOOR EICAS MSG. THEY DID NOT HAVE SUFFICIENT FUEL TO OPERATE TO SDF WITH GEAR DOWN.FOUND GEAR PINS INSTALLED LH MLG AND NLG. REMOVED IAW 757 AMM 32-00-20.
